# SDR C2XA11CL015

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 25,766 hours, 19,279 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21707
- Part serial: 2164
- Condition: Locked
- Location: Nr 2
- Part time: 220 hours, 183 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED NR 2 BRAKE LOCKED UP DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 BRAKE ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
